Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i4-5.60
pages 33-42

Some Conjugate Differential Games of Pursuit

Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
O. M. Patlanzhoglu
Institute of Cybernetics, National Academy of Sciences of Ukraine, Kiev

RESUMO

A notion of conjugate game is introduced for a wide class of linear differential games of pursuit. It is shown that the times of termination of the initial and conjugate games are the roots of the same equation. The results are illustrated by examples.


Articles with similar content:

The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov
Game Problems for Systems with Variable Delay
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Evgeniy A. Liubarshchuk , Yaroslav I. Bigun , Igor M. Cherevko
On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Kirill A. Chikriy
On Homogenization of Controlled Objects Described by Operator Equations of Hammerstein Type
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Peter I. Kogut, Victor N. Mizernyi, Tatyana N. Rudyanova
Pattern equation method based on Wilcox representation
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
A. G. Kyurkchan, N. I. Smirnova